Tenn. woman has severe reaction after getting Johnson & Johnson vaccine, according to NBC News
In an exclusive interview with NBC News, a Tennessee woman explained her severe reaction after receiving the Johnson and Johnson vaccine.
KNOXVILLE, Tenn. (WVLT) -A Tennessee woman spoke exclusively to NBC News about a severe reaction she had after receiving the Johnson and Johnson COVID vaccine.
According to NBC News who spoke exclusively to the woman, a 29-year-old woman who wants to remain anonymous told NBC News she was one of the six people who reported a case of a ‘rare and severe’ type of blood clot.
The woman explained her reaction in an exclusive interview with NBC News, “Since then, [I] have just had a few strange symptoms that could have been chalked up to a viral infection, mostly just a headache that persisted for two weeks, and some leg pain and swelling.”
The woman told NBC News she received the Johnson and Johnson vaccine on March 19 in Nashville. According to NBC News, the woman explained that her symptoms started with a fever and escalated to trouble breathing and she later went to the emergency room as she was experiencing rigors.
The U.S. on Tuesday, April 13 recommended a “pause” in use of the single-dose Johnson & Johnson COVID-19 vaccine to investigate reports of rare but potentially dangerous blood clots, setting off a chain reaction worldwide and dealing a setback to the global vaccination campaign.
The Centers for Disease Control and Prevention and the Food and Drug Administration announced that they were looking into unusual clots in six women between the ages of 18 and 48. One person died.
According to NBC News, the woman told them that she does not know about any long-term effects and has no regrets about receiving the vaccine.
“I think that’s why they call it medical practice is, we’re always practicing and learning,” the woman told NBC News. “I’m grateful that I’m young and healthy otherwise, and hopefully we’ll be able to get through this just fine.”
Copyright 2021 WVLT. All rights reserved.